# SDR AALA201807179037

- Difficulty date: July 13, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- Aircraft time: 73,708 hours, 11,993 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Mec
- Part number: 8061865
- Part serial: WYG64519
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE UNABLE TO CONTROL N1 WITH AUTO THROTTLES OFF. ABOVE IDLE ALL ENGINE INDICATIONS INCREASED WITH N1 INCREASE FROM AND EGT. THE FLIGHT DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS GROUNDED.  AFTER TEST FLIGHT AND FUNCTIONAL CHECKS, THE ENGINE FAILED AGAIN.  MAINTENANCE REMOVED AND REPLACED THE LT ENGINE MEC ASSY IAW 73-94-02, AND  ENGINE RUN UP AFTER MEC CHANGE 71-95-20. SYSTEM CHECKED OK.
